# SDR AWXA200400651

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE1740011
- Part serial: 361
- Condition: Leaking
- Location: L-1 Door
- Part time: 46,634 hours, 21,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-04 CHECK THE L-1 DOOR ASSIST CYLINDER WAS FOUND TO HAVE NO DAMPENING ACTION.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR ASSIST CYLINDER IAW AMM 52-11-14-000-001, OPERATIONAL CHECK WAS GOOD.
